Show simple item record

dc.contributor.authorFrancisco, Meltem L. Y.
dc.contributor.authorLee, Jyh Hao
dc.contributor.authorPashaev, Oktay
dc.date.accessioned2016-10-18T12:53:41Z
dc.date.available2016-10-18T12:53:41Z
dc.date.issued2007-03
dc.identifier.citationFrancisco, M. L. Y., Lee, J. H., and Pashaev, O. (2007). Dissipative hierarchies and resonance solitons for KP-II and MKP-II. Mathematics and Computers in Simulation, 74(4-5), 323-332. doi:10.1016/j.matcom.2006.10.017en_US
dc.identifier.issn0378-4754
dc.identifier.urihttp://doi.org/10.1016/j.matcom.2006.10.017
dc.identifier.urihttp://hdl.handle.net/11147/2271
dc.description.abstractWe show that dissipative solitons (dissipatons) of the second and the third members of SL(2,R) AKNS hierarchy give rise to the real solitons of KP-II, while for SL(2,R) Kaup-Newell hierarchy they give solitons of MKP-II. By the Hirota bilinear form for both flows, we find new bilinear system for these equations, and one- and two-soliton solutions. For special values of parameters our solutions show resonance behaviour with creation of four virtual solitons. We first time created four virtual soliton resonance solution for KP-II and established relations of it with degenerate four-soliton solution in the Hirota-Satsuma bilinear form for KP-II. Our approach allows one to interpret the resonance soliton as a composite object of two dissipative solitons in 1 + 1 dimensions.en_US
dc.description.sponsorshipIzmir Institute of Technology and Institute of Mathematics, Academia Sinicaen_US
dc.language.isoengen_US
dc.publisherElsevieren_US
dc.relation.isversionof10.1016/j.matcom.2006.10.017en_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectSolitonsen_US
dc.subjectDissipative hierarchiesen_US
dc.subjectHirota methoden_US
dc.subjectKadomtsev-Petviashvili equationen_US
dc.subjectResonance solitonsen_US
dc.titleDissipative hierarchies and resonance solitons for KP-II and MKP-IIen_US
dc.typearticleen_US
dc.contributor.authorIDTR57865en_US
dc.contributor.institutionauthorPashaev, Oktay
dc.contributor.institutionauthorFrancisco, Meltem L. Y.
dc.relation.journalMathematics and Computers in Simulationen_US
dc.contributor.departmentIzmir Institute of Technology. Mathematicsen_US
dc.identifier.volume74en_US
dc.identifier.issue4-5en_US
dc.identifier.startpage323en_US
dc.identifier.endpage332en_US
dc.identifier.wosWOS:000245216500007
dc.identifier.scopusSCOPUS:2-s2.0-33847147064
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record